# SDR ASAA2016051516744

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,239 hours, 6,978 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUMINATED AFTER APU WAS SHUTDOWN ON THE AFTER START FLOW WITH BOTH ENGINES STARTED.  ACFT GROUNDED. REPLACED APU TEMP SENSOR IAW AMM 49-61-31. OPS CK GOOD. NOT A START FAULT. APU GROUND VERIFICATION NORMAL.
